Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 51, NWS Eureka, CA

June 17, 2014

NWS Eureka, CA issued this small craft advisory at Jun 17, 2014, 2:36 AM PDT. It took effect at Jun 17, 2014, 9:00 AM PDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2014, 2:36 AM PDT (09:36 UTC)
In effect from
Jun 17, 2014, 9:00 AM PDT
Expired
Jun 18, 2014, 3:00 AM PDT
In force
18 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

948 
WHUS76 KEKA 170936
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
236 AM PDT TUE JUN 17 2014

PZZ450-171745-
/O.CAN.KEKA.SC.Y.0050.000000T0000Z-140617T1000Z/
/O.NEW.KEKA.SC.Y.0051.140617T1600Z-140618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
236 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM
PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT
THIS EVENING.

* WINDS...N 10 TO 20 KT. GUSTS UP TO 25 KT THIS AFTERNOON AND
  EVENING. AROUND CAPE MENDOCINO...GUSTS UP TO 30 KT. WINDS WILL
  EASE OVERNIGHT. 

* WAVES...NW BUILDING TO 8 FT AT 8 SECONDS THIS AFTERNOON AND
  EVENING. WAVES WILL SUBSIDE OVERNIGHT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-171745-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140619T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
236 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT
THURSDAY. 

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THRU WED. WINDS
  WILL EASE WED NIGHT INTO THU.

* WAVES...NW 8 TO 9 FT NEAR 8 SECONDS THRU WED. WAVES WILL SUBSIDE
  WED NIGHT INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-171745-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140620T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
236 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT
THURSDAY. 

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THRU WED.
  OCCASIONAL GUSTS UP TO 35 KT ACROSS THE SOUTHERN PORTION THRU
  THIS EVENING. WED NIGHT AND THU N WINDS BECOMING 15 TO 20 KT
  WITH GUSTS TO 25 KT.

* WAVES...NW 8 TO 9 FT NEAR 8 SECONDS THRU WED NIGHT. WAVES UP TO
  10 FT AT SECONDS THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN
  PORTION. THU WAVES BECOMING NW 7 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-171745-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140618T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
236 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY. 

* WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND CAPE MENDOCINO
  AND PT ARENA THIS AFTERNOON AND EVENING. WINDS WILL EASE
  OVERNIGHT.

* WAVES...NW 9 FT AT 8 SECONDS. WAVES WILL SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
002 
WHUS76 KEKA 171542
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
842 AM PDT TUE JUN 17 2014

PZZ450-172345-
/O.CON.KEKA.SC.Y.0051.140617T1600Z-140618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
842 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 10 TO 20 KT. GUSTS UP TO 25 KT THIS AFTERNOON AND 
  EVENING. AROUND CAPE MENDOCINO...GUSTS UP TO 30 KT. WINDS WILL 
  EASE OVERNIGHT. 

* WAVES...NW BUILDING TO 8 FT AT 8 SECONDS THIS AFTERNOON AND 
  EVENING. WAVES WILL SUBSIDE OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-172345-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140618T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
842 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND CAPE MENDOCINO 
  AND PT ARENA THIS AFTERNOON AND EVENING. WINDS WILL EASE 
  OVERNIGHT. 

* WAVES...BUILDING TO NW 9 FT AT 8 SECONDS. WAVES WILL SUBSIDE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-172345-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140619T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
842 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WED. WINDS
  WILL EASE WED NIGHT INTO THU.

* WAVES...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH WED. WAVES WILL SUBSIDE
  WED NIGHT INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-172345-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140620T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
842 AM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WED.
  OCCASIONAL GUSTS UP TO 35 KT ACROSS THE SOUTHERN PORTION THROUGH
  THIS EVENING. WED NIGHT AND THU N WINDS 15 TO 20 KT WITH GUSTS
  TO 25 KT.

* WAVES...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH WED NIGHT. WAVES UP
  TO 10 FT AT 8 SECONDS THIS AFTERNOON AND EVENING ACROSS THE
  SOUTHERN PORTION. THU WAVES NW 7 FT AT 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
898 
WHUS76 KEKA 172148
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 PM PDT TUE JUN 17 2014

PZZ450-180400-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-140618T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
248 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...N 10 TO 20 KT. GUSTS UP TO 25 KT THIS AFTERNOON AND 
  EVENING. AROUND CAPE MENDOCINO...GUSTS UP TO 30 KT. WINDS WILL 
  EASE OVERNIGHT. 

* WAVES...NW BUILDING TO 7 FT AT 8 SECONDS THIS AFTERNOON AND
  EVENING. WAVES WILL SUBSIDE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-180600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140618T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
248 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
WEDNESDAY...

* WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND CAPE MENDOCINO 
  AND PT ARENA THIS AFTERNOON AND EVENING. WINDS WILL EASE 
  OVERNIGHT. 

* WAVES...BUILDING TO NW 8 FT AT 8 SECONDS. WAVES WILL SUBSIDE
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-180600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140619T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
248 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WED. 
  WINDS WILL EASE WED NIGHT INTO THU. 

* WAVES...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH WED. WAVES WILL 
  SUBSIDE WED NIGHT INTO THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-180600-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140620T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WED. 
  OCCASIONAL GUSTS UP TO 35 KT ACROSS THE SOUTHERN PORTION 
  THROUGH THIS EVENING. WED NIGHT AND THU N WINDS 15 TO 20 KT 
  WITH GUSTS TO 25 KT. 

* WAVES...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH WED NIGHT. WAVES 
  UP TO 10 FT AT 8 SECONDS THIS AFTERNOON AND EVENING ACROSS THE 
  SOUTHERN PORTION. THU WAVES NW 6 TO 7 FT AT 7 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
534 
WHUS76 KEKA 180412
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
912 PM PDT TUE JUN 17 2014

PZZ450-181000-
/O.EXT.KEKA.SC.Y.0051.000000T0000Z-140618T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
912 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM WEDNESDAY...

* WINDS...N 10 TO 20 KT...EXCEPT 20 TO 30 KT NEAR POINT SAINT
  GEORGE. WINDS WILL DIMINISH THROUGHOUT OVERNIGHT.

* WAVES...NW 6 TO 8 FT AT 8 SECONDS THROUGH TONIGHT. WAVES WILL
  SUBSIDE TO 5 TO 6 FT ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-181000-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140618T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
912 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM WEDNESDAY...

* WINDS...NW TO N WINDS 10 TO 20 KT EXCEPT 15 TO 25 KT AROUND CAPE
  MENDOCINO AND POINT ARENA THROUGH TONIGHT. GUSTS TO 30 KT
  POSSIBLE. WINDS WILL BECOME 10 TO 20 KT THROUGHOUT ON WEDNESDAY.

* WAVES...NW 8 TO 10 FT AT 8 SECONDS OVERNIGHT THEN SUBSIDING TO
  NEAR 6 FT BY WEDNESDAY NIGHT. HIGHEST WAVES NEAR POINT SAINT
  GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-181215-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140619T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
912 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM THURSDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WED. 
  WINDS WILL EASE WED NIGHT INTO THU. 

* WAVES...NW 8 TO 9 FT AROUND 8 SECONDS THROUGH WED. WAVES WILL 
  SUBSIDE WED NIGHT INTO THU. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-181215-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140620T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
912 PM PDT TUE JUN 17 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM THURSDAY...

* WINDS...N 20 TO 25 KT WITH GUSTS UP TO 30 KT THROUGH WED. WINDS
  WILL DIMINISH TO 15 TO 20 KT WED NIGHT INTO THU. LOCAL GUSTS TO
  25 KT AROUND CAPE MENDOCINO WILL REMAIN POSSIBLE.

* WAVES...NW 8 TO 10 FT AROUND 8 SECONDS THROUGH WED NIGHT. WAVES
  WILL SUBSIDE TO 6 TO 7 FT AT 7 SECONDS WED NIGHT INTO THU.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
933 
WHUS76 KEKA 180954
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 AM PDT WED JUN 18 2014

PZZ450-181100-
/O.EXP.KEKA.SC.Y.0051.000000T0000Z-140618T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
254 AM PDT WED JUN 18 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$

PZZ455-181100-
/O.EXP.KEKA.SC.Y.0050.000000T0000Z-140618T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
254 AM PDT WED JUN 18 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$

PZZ475-181800-
/O.EXT.KEKA.SC.Y.0050.000000T0000Z-140621T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
254 AM PDT WED JUN 18 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT FRIDAY. 

* WINDS...N 20 TO 25 KT. GUSTS UP TO 30 KT THIS MORNING. TONIGHT
  THRU THU NIGHT N WINDS BECOMING 15 TO 20 KT WITH GUSTS UP TO 25
  KT. FRI N WINDS BECOMING 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...NW 8 FT AT 8 SECONDS. TONIGHT AND THU WAVES BECOMING NW
  7 FT AT 7 SECONDS. THU NIGHT AND FRI WAVES BECOMING NW 7 TO 8 FT
  NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-181800-
/O.CON.KEKA.SC.Y.0050.000000T0000Z-140619T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
254 AM PDT WED JUN 18 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY.

* WINDS...N 20 TO 25 KT. GUSTS UP TO 30 KT THIS MORNING. TONIGHT N
  WINDS BECOMING 15 TO 20 KT. GUSTS UP TO 25 KT UNTIL MIDNIGHT.

* WAVES...NW 6 TO 7 FT AT 7 SECONDS...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 16, 3:27 PM PDT, 11 hours 9 minutes earlier.

Area forecast discussion, Jun 16, 3:27 PM PDT, 11 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
327 PM PDT MON JUN 16 2014

.SYNOPSIS...HIGH PRESSURE WILL REBUILD OVER THE AREA TONIGHT
THROUGH THURSDAY MORNING BRINGING WARM AND SUNNY CONDITIONS.
ON THURSDAY...THE RIDGE WILL START TO BREAK DOWN AND THIS
WILL BRING AN INCREASE IN COASTAL CLOUDS AND COOLER TEMPERATURES
TO THE COASTAL AREAS.

&&

.DISCUSSION...ANOTHER WEAK SHORTWAVE IS BRINGING AN INCREASE IN
CONVECTION ALONG WITH SOME LIGHT SHOWERS N OF OUR AREA IN OREGON.
HAVE INCLUDED SOME VERY LOW POPS IN THE N PORTION OF OUR AREA THIS
EVENING...BUT THESE ARE LESS THAN 10 PERCENT AN UNMENTIONED IN OUR
FORECAST PRODUCTS. LOW CLOUDS AND LIGHT FOG ARE EXPECTED TO
DEVELOP TONIGHT OVER PORTIONS OF THE HUMBOLDT BAY AND EEL RIVER
VALLEY AREA...BUT THIS SHOULD BE LESS WIDESPREAD THAN LAST NIGHT...
LEADING TO MOSTLY SUNNY SKIES BY MID-MORNING AREA WIDE.

BY TUE...A LOW PRESSURE TROF WILL DIG INTO THE ROCKIES WITH WEAK
RIDGING ALONG THE W COAST. INTERIOR TEMPERATURES WILL WARM DURING
THIS PERIOD WITH MAX TEMPERATURES WELL INTO THE 80S. MODELS
CONTINUE TO INDICATE MORE OF A PROGRESSIVE TREND WITH THIS
FEATURE...AND ANOTHER SHORTWAVE TROF IS PROGGED TO DIG TOWARD THE
PACIFIC NW COAST ON THU. THIS WILL HELP TO PULL SOME MORE LOW-
LEVEL MOISTURE AND COASTAL CLOUDS TOWARD THE AREA ON THU AND FRI.
STILL LOOKS LIKE ENUF INSTABILITY FOR THE POSSIBILITY OF A SHOWER
OR TSTM ON FRI OR SAT OVER THE INTERIOR... BUT POPS STILL NOT HIGH
ENUF TO MAKE IT INTO THE FORECAST AT THIS TIME. THE BEST CHANCE
WILL BE ON SATURDAY AFTERNOON AND EVENING. /SEC

&&

.AVIATION...VFR CONDITIONS AND MODERATE TO MODERATE AND GUSTY
NORTHWESTERLY WINDS WILL CONTINUE AT KCEC, KACV AND KUKI THROUGH THE
EARLY EVENING. VFR CONDITIONS AND LIGHT WINDS WILL PREVAIL AT KCEC,
KACV AND KUKI OVERNIGHT AND EARLY TUESDAY MORNING.

&&

.MARINE...THE WINDS AND SEAS WILL INCREASE ACROSS THE WATERS TONIGHT
AND TUESDAY AS THE PERSISTENT HIGH PRESSURE SYSTEM OFFSHORE
STRENGTHENS AND CONTINUES INTERACTING WITH AN INLAND LOW PRESSURE
TROUGH. ELEVATED NORTHERLY WINDS AND SHORT PERIOD SEAS WILL PERSIST
ACROSS THE WATERS THROUGH THE MIDDLE OF THIS WEEK. THE WINDS WILL BE
STRONGER AND THE SHORT PERIOD SEAS HIGHER ACROSS THE OUTER WATERS.
THEREFORE SMALL CRAFT ADVISORIES WILL CONTINUE ACROSS THE OUTER
WATERS THE NEXT FEW DAYS. SMALL CRAFT ADVISORIES WILL BE IN EFFECT
ACROSS THE NORTHERN NEAR SHORE WATERS TONIGHT AND ACROSS THE
SOUTHERN NEAR SHORE WATERS THROUGH TUESDAY NIGHT DUE SHORT PERIOD
SEAS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
     SMALL CRAFT ADVISORY UNTIL 3 AM TUE PZZ450.
     SMALL CRAFT ADVISORY UNTIL 9 PM WED PZZ470-475.
     SMALL CRAFT ADVISORY UNTIL 3 AM WED PZZ455.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jun 16, 4:56 AM PDT, 21 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
456 AM PDT MON JUN 16 2014

CAZ001>004-076-171200-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
456 AM PDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.